# SDR UALA2010070802435

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 53,099 hours, 19,661 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROUGH 13K HAD STRONG ELEC BURNING ODOR.  NO VISIBLE SMOKE.  INSPECTED WINDOW HEAT CONNECTION, CONDUIT, INSP'D CB PANELS IN COCKPIT, INSPECTED PEDESTAL AREA, LT EE, NOSE EE, BOTH RT EE'S RAN BOTH ENG'S FOR TEN MIN WITH BOTH PACKS ON WARM, TURNED ON ALL LIGHTS, NO FAULTS NOTED OR MESSAGE'S, NO POPPED CB'S.
